advertisement
Question
Posted by: Maccie | 2004/02/27

Utrogestan

I had a miscarriage at 9 weeks last October. I have started to chart my temps in the morning, and my GP suspects that I have a low progesterone count. I was giving Cyclogest after I ovulated during my last cycle, and also fall pregnant during this cycle.

I am currently 4 weeks pregant. My gynae reluctantly said I can continue with the progesterone, but then use Utrogestan tablets. What is the dosage of the Utrogestan that I must use, and for how long in your pregnancy must you use the tablets?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Generally you take the progesterone tablets up to 12 weeks. I am also not sure why your doctor has suggested the change. I would suggest that you discuss it with him/her.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kippie | 2004/02/27

Hi Maccie
Why must you change to utrogestan and not continue with the cyclogest.
I bled at 6 weeks and was put onto cyclogest - to be used up to 12 weeks when the placenta takes over the production of progesterone.
I had a miscarriage in 2000 at 11 weeks and the last week I was also given utrogestan, but the miscarriage continued anyway.

Take care and all the best

Reply to Kippie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement